# SDR FDEA2020080541766

- Difficulty date: August 4, 2020
- Submitted: August 5, 2020
- Operation: Air carrier
- Aircraft: N667FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 771
- Aircraft time: 33,540 hours, 18,528 cycles
- Engine: Ge CF680C2A5
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Bolt
- Part number: 9108M27P01
- Condition: Failed
- Location: Vbv
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

VBV UNISON RING BOLTS AT  POSITION 7,8,9 OCLCOCK, TORQUE STRIPE HAS BEEN  COMPROMISED  SHGN 04AUG20 07:13   TORQUE CHECKED GOOD ON BOLTS #7 AND# 9 BOLTS  NEED TORQUE STRIPE. BOLT # 8 MOVED DURING TORQUE  CHECK. #8 BOLT REQUIRES REMOVAL AND NEW BOLT  INSTALLED. REF. E.O. 6-7220-7-3308A.   REMOVED AND REPLACED #1 ENGINE VBV UNISON RING BOLT  AT POSITION 8 O'CLOCK AND TORQUE STRIPED POSITIONS  7, 8, AND 9 O'CLOCK POITIONS IAW EO 6-7220-7-3308A.
